.
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
| <![endif]-->
<!--[if (gte mso 9)|(IE)]> |
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]--> |
<!--[if (gte mso 9)|(IE)]> |
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
<!--[if (gte mso 9)|(IE)]>
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]-->
|
FOR IMMEDIATE RELEASE – London, July 22, 2024 – Hikma Pharmaceuticals PLC (Hikma, Group), today announces that its subsidiary Hikma Pharmaceuticals USA, Inc. is extending its voluntary recall of one lot (listed below) of Acetaminophen Injection, 1000mg/100mL, (10mg/mL) to the consumer/user level. The product is being recalled due to the potential presence of a bag labelled Dexmedetomidine HCL Injection (400mcg/100mL) inside the overwrap that is labelled Acetaminophen Injection, 1000mg/100mL, (10mg/mL).
If the provider does not identify the drug inside the acetaminophen overwrap as dexmedetomidine and administers the drug to a patient, there are multiple potential adverse outcomes that may result including varying degrees of sedation, bradypnea, bradycardia, hypertension, and hypotension or more serious and potentially life-threatening outcomes. To date, Hikma has received one report of an adverse event.
|
<!--[if (gte mso 9)|(IE)]> |
<![endif]--> <!--[if (gte mso 9)|(IE)]>
<![endif]--> |
<!--[if (gte mso 9)|(IE)]> |
<![endif]-->
|